Stacie (musicalchic87) wrote in vaginapagina,
Stacie
musicalchic87
vaginapagina

Implant woes

I had a Nexplanon contraceptive implant inserted July 2014, for the first three months my periods were all over the place and then stopped completely until Wednesday when I started bleeding again.

Has anyone experienced anything similar? I'm slightly worried that it means the implant is no longer effective. I'm not sexually active at the moment so I'm not worried I'm pregnant but if it's not working then I'd like it replaced.

What's probably not helping is I've had an ear infection for the last month and have been taking various forms of antibiotics so could this have affected it? I'm kicking myself for forgetting to ask my GP when I saw her earlier today. Although I did read the leaflets with my medicines and I do not remember any of them mentioning that they could affect a contraceptive. I've got to see an ENT specialist on Tuesday so I suppose I could ask them, assuming they'd have access to my records and could see what medicines I've been prescribed but I'm not sure they would know that kind of thing.

I've googled but that's not really helping
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments